MathSciNet Relay Station
MathSciNet bibliographic data
MR2793116 (2012d:46041) 46B20 (03E57)
Lopez-Abad, J.; Todorcevic, S. Generic Banach spaces and generic simplexes. J. Funct. Anal. 261 (2011), no. 2, 300–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement